# SDR 04FDEA01672

- Difficulty date: June 10, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 38,305 hours, 8,822 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT (FLAP SIDE) O/B FLAP I/B HINGE I/B PIVOT BORE HOLE CORRODED. CORROSION REMOVED AS PER CMM 20-11-02, PAGES 2 - 4.  ORIGINAL DIAMETER = 1.094, FINAL DIAMETER = 1.128. COMPLIED WITH FEDEX EA 1-5750-76738, WINGS - LEFT AND RIGHT OUTBOARD FLAP - INBOARD HINGE BRACKET BORE CORRODED.
